Call Us: +919662917372
Ibuprofen & Paracetamol Tablets Ibuprofen & Paracetamol Tablets
Ibuprofen & Paracetamol Tablets
Ibuprofen & Paracetamol Tablets

Ibuprofen & Paracetamol Tablets

0.50 - 0.70 USD ($)/Unit

Product Details:

  • Composition Ibuprofen & Paracetamol 50mg+500mg, 25mg+500mg Tablets
  • Appearance Tablet
  • Product Type General Medicines
  • Ingredients Chemicals
  • Physical Form Tablets
  • Treatments & Functions Other Functions
  • Recommended For Other Health Issues
  • Supply Ability : 10000 Box Per Week
  • Click to view more
X

Price And Quantity

  • 0.50 - 0.70 USD ($)/Unit
  • 500 Box

Product Specifications

  • Chemicals
  • Blister Pack
  • Other Health Issues
  • Tablet
  • Adult, Children
  • 10000 Boxes
  • Other Functions
  • Tablets
  • General Medicines
  • Ibuprofen & Paracetamol 50mg+500mg, 25mg+500mg Tablets
  • Store at Dry Place
  • With Warm Milk, With Warm Water

Trade Information

  • Nhavasheva Port, Hajira Port, Mundra Port.
  • Western Union, Telegraphic Transfer (T/T), Letter of Credit (L/C), Cash in Advance (CID), Cash Advance (CA)
  • 10000 Box Per Week
  • 5-6 Days
  • Yes
  • If order is confirmed we will reimburse the sample cost
  • ALU ALU PACK. 10 STRIP/BOX 10 TAB/STRIP
  • Africa, Middle East, Western Europe, Eastern Europe, South America, North America, Central America, Australia, Asia
  • All India
  • EUGMP/WHOGMP/GMP

Product Description

What is Ibuprofen Paracetamol?
Ibuprofen Paracetamol Tablet is a medicine that is used for the treatment of Pain In Body, Joints Pain, Muscles Pain, Back Pain, Headache, Pain In Nerves and other conditions.
Ibuprofen Paracetamol Tablet contains Ibuprofen, and Paracetamol as active ingredients.
Ibuprofen Paracetamol Tablet works by blocking the production of a prostaglandin that is released in the body during pain; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Detailed information related to Ibuprofen Paracetamol Tablets uses, composition, dosage, side effects and reviews is listed below.

Ibuprofen Paracetamol Tablet Uses
Ibuprofen Paracetamol Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:

  • Pain In Body
  • Joints Pain
  • Muscles Pain
  • Back Pain
  • Headache
  • Pain In Nerves
  • Pain In Teeth
  • Toothache
  • Ear Pain
  • Joint Pain
  • Periods Pain
  • Fever

Ibuprofen Paracetamol Tablet Working, Mechanism of Action and Pharmacology
Ibuprofen Paracetamol Tablet improves the patients condition by performing the following functions:

  • Blocking the production of a prostaglandin that is released in the body during pain.
  • Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.

Ibuprofen Paracetamol Tablet - Composition and Active Ingredients
Ibuprofen Paracetamol Tablet is composed of the following active ingredients (salts)

  • Ibuprofen (400 MG)
  • Paracetamol (325 MG)

Please note that this medicine may be available in various strengths for each active ingredient listed above.

Ibuprofen Paracetamol Tablet - Side-effects
The following is a list of possible side effects that may occur from all constituting ingredients of Ibuprofen Paracetamol Tablet. This is not a comprehensive list. These side effects are possible, but do not always occur. Some of the side effects may be rare but serious. Consult your doctor if you observe any of the following side effects, especially if they do not go away.

  • Skin Rash
  • Itching
  • Bleeding From The Skin Or Nose
  • Abdominal Pain
  • Abnormal Blood Counts
  • Severe Skin Reactions

Ibuprofen Paracetamol Tablet - Precautions & How to Use
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.

  • Avoid taking alcohol or salicylates to prevent bleeding
  • Avoid using it if allergic to paracetamol
  • Consult your doctor if you develop blurred vision, ringing or roaring in ears
  • Consult your doctor if you have systemic lupus erythematosus
  • Do not take paracetamol if you consume alcoholic beverages every day
  • Inform your doctor if you have bruising or bleeding

MEDZEEL LIFESCIENCE

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.



Back to top
MEDZEEL LIFESCIENCE All Rights Reserved.(Terms of Use)
Developed and Managed by Infocom Network Ltd.